# SDR CA080627003

- Difficulty date: June 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm
- Aircraft time: 902 hours
- Engine: Garrtt TFE73140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21926J4
- Condition: Loose
- Location: Nlg
- Part time: 1,175 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT THE LT AND RT HYDR PUMP LIGHTS FLICKERED ON AND OFF. LOW HYD RESERVOIR ALSO ILLUMINATED. ALL SYS FUNCTIONED NORMAL AND AFTER  ACFT WAS STABILIZED ON APPROACH NO FURTHER LIGHTS WERE SEEN DURING OR AFTER LANDING. UPON A POST FLIGHT WALK AROUND HYDR FLUID WAS NOTED DOWN THE BELLY OF THE ACFT FROM NOSEWHEEL WELL BACK. RESERVOIR WAS FOUND LOW AND 1.5 LITRES OF FLUID WAS ADDED. GROUND RUNS WERE CONDUCTED AND NO LEAK WAS SEEN. MAINT WAS DISPATCHED TO THE SCENE, AFTER JACKING IT WAS FOUND THAT B-NUT ON THE 90 DEGREE FITTING FOR THE DOWNLOCK ACTUATOR HAD BACKED OFF AND THE FITTING WAS FOUND LOOSE WITH THE O-RING AND BACK UP RING DISTORTED. A NEW BACK UP RING AND O-RING WERE INSTALLED , GEAR WAS SWUNG AND NO FURTHER LEAKS WERE NOTED. B-NUT HAS NO PROVISION FOR LOCKWIRE AND CAN BECOME LOOSE FROM LINE FLEXING AS THE DRAG BRACE RETRACTS AND EXTENDS. 2 OTHER ACFT OF THE SAME TYPE IN FLEET WERE EXAMINED AND 1 OF THE 2 WAS FOUND TO HAVE THE FITTING AND B-NUT ALSO LOOSE. WE HAD ONE OTHER INSTANCE OF A DRIP ON THIS FITTING MANY YEARS AGO THAT I CAN REMEMBER THAT WAS TIGHTENED ON ANOTHER JET OF THE SAME TYPE. I HAVE FWDED THIS INFORMATION TO TECH OPS FOR A POSSIBLE CHANGE BY WAY OF AN SB TO PROVIDE A LOCKING FEATURE FOR THIS FITTING. ELBOW PN NR MS21926J-4, NUT PN AN6289-J4 PACKING, PN NAS1612-4, RETAINER PN MS28773-04.
